MathSciNet Relay Station
MathSciNet bibliographic data
MR2869181 60J60 (42B37)
Andres, Sebastian; von Renesse, Max-K. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1413–1426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement